Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ukskin

Veteran Member
  • Content Count

    51
  • Joined

  • Last visited

Everything posted by ukskin

  1. I think mixing tane and csr is a bad idea as this will seriously overdry your skin. The csr, on average, takes about 2 - 3 months to work, and this will mean you will be at 6 -7 months on tane (dont worry, it will work, took me about 6/7 months to get the full effect of tane when i was on it) and not knowing weather its the csr or not that is causing the acne to go away. Best bet is, stick with the accutane, ride it out, and enjoy the liberation of good skin.
  2. Drying out the skin will actually increase your greasy skin as you skin produces more oil to keep the skin oily. Moisterising will help to reduce this.
  3. hayfever? mines starting now
  4. i import csr gel, use simple sensitive soap (pears too drying) and euricin. Last 2 from boots.
  5. you just wanted to put a pic of you tenseing online didnt you. admit it.
  6. there cysts by the sound of it, if poss see a derm to give you cortizone injection, if not you'll just have to ride it out, apparently icing them helps?
  7. cysts dont have heads, there deep red bumps over 5 mm across. you sound like you have large nodules. you know a cyst when you have one. Dont worry about cystic acne.
  8. looking at the mistakes board i think im doing it all right, ill try to cut down the amount of bp, but if you look at the video dan uses a finger's worth just around his mouth. other than that just going to have to try a month. also can feel a deep big 'un forming on my chin, havent had one of those for about 2 months.........
  9. Thought id give my thoughts at the three month mark. I think my skin has improved but it is nowhere near id like it to be at 3 months. To start with id say my skin was mild with moderate breakouts. Im still getting new spots most days and the red marks are still substansial. Ive got exams at the mo but i dont feel too stressed out and i dont really get why the regimen is not particually working. The only reason i can guess is that my skin when i started in feb was getting progressivly (sp?) wors
  10. Im not going to preach about drugs to you (although a doctor friend said that for the worst long term effects e is the worst, he said do drugs if you so wish but dont over do e), but i have heard that coke is particually bad for you skin. Your body has 3 ways to get rid of toxins, poo, wee and through your skin. I've noticed that after a night out (only booze for me tho) the next day with my hangover im much more greasy = more spots. Since pills give you uber hangovers (is that right?) i presume
  11. Just looked at your pics / progress and i cant believe how much your skin has improved. i ve had a similar treatment history to yours (ie 2x tane and various antibotics) and at three months and still breakng out on csr im losing a little faith, but your progress has helped alot. A little more time and there will be no remenance of acne at all for you. just wow.
  12. no rules here, go for it.
  13. Think uk still sells it, try www.boots.co.uk and see if you can ship it over? only thing i can think of.
  14. I stopped using clearasil 3 in 1 because it contained microbeads (but it didnt really dry my skin), and since then everything i have tried has really dried my skin way too much (pears soap, simple foaming wash, simple sensitive soap and dove cream bar). Does anyone else have really sensitive skin and what wash do you use that is not too overdrying? I think this may be a factor in the fact that at 2 1/2 months still breaking out?
  15. 6 weeks is not nearly enough time, keep at it and find the right cleanser moisturiser combo and you'll be laughing. Also remember that you skin is constantly renewing itself so even if it is dry now you cannot give yourself lasting damage on csr.
  16. ok. e45 is a no no, is the soap ok?
  17. euricin is quite expensive so dont want it to be my sole moiseriser. Cant find a link so here goes: Aqua, petrolatum, isopropyl palmitate, paraffinum liquidum, glyceryl stearate, ceteth - 20, hypoallergenic anhydrous lanolin (medilan), phenoxyethanol, methylparaben, hydroxyethylcellulose, carborner, propyl-paraben, sodium hydroxide, bht. also trying simple sensitive soap.
  18. the main ingredient is water but it also contains petrolatum and paraffinum liquidum which sound remarkably like oil. Could those in the know do a quick ingredients check on e45 moisturising lotion and check its not acne causing.
  19. The chances of depression are slim, its one of these cases that a small number of people have been depressed on it and this has dominated the publicity about the drug. The fact that it clears up acne has fallen by the wayside. My derm who put me on it said that the number of people it gives depression is far out weighed by the number of people that it stops depression for by clearing up their acne. He said he has only had one case in which depression was a side affect, and she had mental health
  20. Im sorry to be so brutal but your skin to start with was severe acne, this means that it will take alot longer to clear, but it will clear, and the red marks will fade in time, just take a bit longer. Dont try to compare yourself to people who only have one spot a week and come on here claiming acne and stays csr worked in a month for them. Keep the faith and soon you'll be looking back on this experience with a clear face.
  21. I know this is pedantic but for all youse who it has worked for could you say how bad your acne was to start with, how long it took to work and what happened along the way. Doesnt need to be long at all but for all those who are doing it (me) it would be a great moral boost.
  22. Dont know if you've cleared up your prob but i found that euricin actually gave me red marks around my mouth, so you could actually see a line between normal (is acne normal?) skin and the painful red mark. I havent put bp around my mouth for a day - 2 csr's- and been moisterising with a different one. seemed to have helped. this may not apply to you so disreagard as if nessecary.
×